# SDR CA030227006

- Difficulty date: February 20, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 7,377 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) A/C DID NOT HAVE A RIGHT GEAR DOWN & LOCKED INDICATION APPROACHING AIRPORT. SEVERAL ATTEMPTS TO RECYCLE THE GEAR HAD NO EFFECT. ALL OTHER INDICATIONS AND GEAR OPERATION APPEARED NORMAL. A/C OVERFLEWAIRPORT FOR PRECAUTIONARY REASONS. LANDING WAS UNEVENTFUL. A BROKEN WIRE WAS FOUND IN THE MAIN WIRING BUNDLE ON THE RIGHT MAIN GEAR. THE WIRE COMPLETED THE RT GEAR DOWN & LOCKED INDICATION CIRCUIT.
